# SDR SWAA002113

- Difficulty date: October 23, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 55,995 hours, 59,830 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT SERVICE DOOR EMERGENCY EVAC SLIDE PRESS IND LOW.  REMOVED AND REPLACED EVAC SLIDE PER MM.
